MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLX120308
Medical Device Problem Codes Product Quality Problem (1506); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref (b)(4).Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a healthcare professional, during an endovascular embolization, an enterprise2 4mmx23mm vascular reconstruction device (product code encr402312, lot number 9518158) was advanced to the target position and began to release, but the distal markers converged and the stent could not be opened.The physician retracted the stent and switched to a new one to continue the surgery, without replacing the unspecified microcatheter.When the galaxy g3 xsft 3mm x 8cm coil (product code glx120308, lot number 0152503s) was used to fill the target site, it could not be rotated as expected; upon retraction, the coil was found to be unraveled and stretched.The physician replaced the coil to complete the procedure, and the coil microcatheter was not replaced.There was no reported patient consequence or involvement, and no observable clinical symptoms.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h4, h6 and h11.Complaint conclusion: it was reported, via a healthcare professional, during an endovascular embolization, an enterprise2 4mmx23mm vascular reconstruction device (product code encr402312, lot number 9518158) was advanced to the target position and began to release, but the distal markers converged and the stent could not be opened.The physician retracted the stent and switched to a new one to continue the surgery, without replacing the unspecified microcatheter.When the galaxy g3 xsft 3mm x 8cm coil (product code glx120308, lot number 0152503s) was used to fill the target site, it could not be rotated as expected; upon retraction, the coil was found to be unraveled and stretched.The physician replaced the coil to complete the procedure, and the coil microcatheter was not replaced.There was no reported patient consequence or involvement, and no observable clinical symptoms.The device was returned to j&j medtech for further evaluation.A non-sterile galaxy g3 xsft 3mm x 8cm was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed.It could be noted that the coil is outside from the introducer.The coil was inspected under microscopic magnification, and it was found to be stretched leaving the internal blue fiber exposed and elongated.However, it remained attached to the resistance heating (rh).No other damages were found in the device.The issue regarding a coil being unable to rotate randomly and subsequently found to be stretched was confirmed during the microscopic inspection.Coil stretching is a known potential issue associated with the use of this device.The instructions for use (ifu) provides proper handling instructions for the device to prevent such issues from occurring.Stretching can occur during device handling where force may have been inadvertently applied in an attempt to reach the desired shape.The coil stretching was not originally documented in the complaint.With the limited information available, there is no indication that the issue reported in the complaint is a result of a defect inherently related to the device.Factors such as the aneurysm characteristics (i.E.Wide neck) may have contributed to the issue encountered.A manufacturing record evaluation was performed for the finished device (b)(6) number, and no internal actions related to the malfunction were identified.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no internal action is required.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) does contain the following recommendations: the appropriate micro-coil size should be chosen based on pre-embolization angiographic assessment of the diameter, height, and width of the aneurysm, as well as, the width of the aneurysm ostium (neck).Do not fasten the rhv valve too tightly around the introducer sheath since excessive pressure may cause damage to the introducer sheath and/or the microcoil as it is advanced into the infusion microcatheter.Additionally, if the introducer tip and microcatheter hub are misaligned, damage may occur to the microcoil as it passes through this transition.To obtain proper positioning of the microcoil system for detachment under fluoroscopic guidance, align the radiopaque marker on the dpu wire just past the proximal marker band on the tip of the microcatheter.Once the desired microcoil placement has been achieved, gently tighten the rhv around the dpu wire to maintain its position.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23839335
Report Number3008114965-2025-01476
Device Sequence Number13220313
Product Code KRD
UDI-Device Identifier10886704077701
UDI-Public(01)10886704077701(17)271231(10)0152503S
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLX120308
Device Lot Number0152503S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/26/2026
02/09/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/30/2026
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND)
Patient SexUnknown